MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES; ARCTIC SUN FLUID DELIVERY LINE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES; ARCTIC SUN FLUID DELIVERY LINE
Catalog Number 734-07
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they were trying to initiate therapy using arctic sun device but were getting alert 02 (low flow).Flow rate (fr) was 0lpm, inlet pressure (ip) was -0.4psi, circulation pump command (cpc) was 100 percentage, pump hours were 5528, system hours were 6456.Had nurse stop therapy, empty pads, and disconnect pads.Placed device in manual mode, with only the fluid delivery line (fdl) attached, flow rate (fr) was 1.8lpm, inlet pressure (ip) was -7.3psi, circulation pump command (cpc) was 74 percentage.Connected left thigh pad, flow rate (fr) was 2.1lpm, inlet pressure (ip) was -4.6psi.Moved left thigh pad to another valve set, flow rate (fr) was 0.8lpm, inlet pressure (ip) was -7.1psi, circulation pump command (cpc) was 45 percentage.Connected left chest pad, nurse mistakenly attached it to the first valve set location they connected the left thigh pad to at first.0.1lpm, -0.7psi.Moved to the other valve set on that side of the fluid delivery line (fdl), flow rate (fr) was 1.8lpm, inlet pressure (ip) was -7.3psi, circulation pump command (cpc) was 68 percentage.Connected right thigh pad, 2.4lpm, -7.3psi, circulation pump command (cpc) was 84 percentage.Connected right chest pad, flow rate (fr) was 2.9lpm, inlet pressure (ip) was -7.2psi, 96 percentage.Placed device in automatic mode and disabled manual mode, flow rate (fr) was 3lpm.Asked nurse to mark the valve set that seems to be damaged so nurses did not use that.Send device to biomed after use for inspection and repair, if needed.
 
Additional Manufacturer Narrative
The device was not returned.The reported issue was inconclusive.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be fittings between external components become damage due to repeated force exposure.However, there was insufficient information to confirm this potential root cause.The latest labeling revision was reviewed and found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A dhr review is not required as the serial number is unknown.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES
Common Device Name
ARCTIC SUN FLUID DELIVERY LINE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key20148264
Report Number1018233-2024-05593
Device Sequence Number20908394
Product Code DWJ
UDI-Device Identifier00801741080289
UDI-Public(01)00801741080289
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number734-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown